Anxiety medication has any side effects?

Home Q&A Forums Health & Well-Being Anxiety medication has any side effects?

This topic contains 1 reply, has 2 voices, and was last updated by  alexTrevor 5 days, 9 hours ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #4248

    Janny101
    Participant

    Hi, I am suffering from anxiety for the past few months. I met with an accident last year and my left hand got paralyzed. I am undergoing physiotherapy treatments for three months. I don’t have any noticeable change in my condition. I am not satisfied with the treatment. My anxiety is worsening day by day. But, my therapist is confident and assuring me full recovery. But, I can’t trust his words. Always, full of doubts and worries. He advised me to consult an anxiety disorder therapist first and told me that he can continue treatment only after this. I am planning to take an appointment from a clinic in Toronto for this treatment. Otherwise, my physiotherapy will not be effective. But before undergoing the treatment, I would like to know whether this anxiety medication has any side effects. I heard so. Will this cause any health problems? If anybody knows about this, please help me with your replies.

    #4340

    alexTrevor
    Participant

    I’d like more information about this too- will somebody care to help?

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.